Aa
A
A
Close
Avatar universal
Weird Red Acne on Skin?
I'm 16 and I'm past accutane. I just got this pimple on my face one day, and I popped it and got pus. It started to scab, then for some reason I put neosporin on it and it only made it a pimple again. I then used oxy medication and it has been there for months now with no results. I do not want this on my face the rest of my life, so should I go see a dermatologist or how do I treat it?

Pics:
http://postimage.org/image/7xf16t8bv/
http://postimage.org/image/o3yb2xwvl/
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi,
How are you?Acne usually occurs when pores on the surface of the skin become clogged.  Dirt, bacteria, and cells build up and usually leads to whitehead or blackhead. If the the plug breaks open, swelling and red bumps occur.This can be associated with medication side effect, high levels of humidity and sweating; chemicals; and  hormonal changes related to puberty, menstrual periods, pregnancy, birth control pills, or stress. Drink plenty of fluids, eat healthy, wear sunscreen and have a healthy lifestyle. You can also have this checked by your doctor or dermatologist for proper evaluation especially if it has been there for some time. Try not to squeeze or scratch it to prevent scarring. Take care and do keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Acne Community Resources